# SDR AWM061222025B

- Difficulty date: February 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 19,467 hours, 33,308 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11811005010
- Condition: Corroded
- Location: Zone 600
- Part time: 19,467 hours, 33,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION RT WING RIB AT WS124.   REPAIRED IAW REPORT AERODESIGN REPORT 6497-1.
